MathSciNet Relay Station
MathSciNet bibliographic data
MR313856 (47 #2409) 47A65 (30A68 47B30)
Gohberg, I. C.; Sigal, E. I. An operator generalization of the logarithmic residue theorem and Rouché's theorem. (Russian) Mat. Sb. (N.S.) 84(126) (1971), 607–629.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement